advertisement
Question
Posted by: worried | 2004/10/30

Pain in testicles

I am 45 and had a vasectomy a year ago. Recently I get very sharp pains along the sides of both testicles when ejaculating. This only occurs when I engage in frequent sex say 3 - 4 times a day. The first time there is no problem, but it gradually gets worse. Could this be realted to the vasectomy or could it be due to another cause such as an STI?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Worried, I doubt that it is due to the vasectomy. It might be due to an infection, but it doesn’t have to be an STD. The best would be to see your doctor and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement